| Model Number |
V60 V60PLUS VENTILATOR |
| Medical Device Problem Code |
Grounding Malfunction (1271)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Philips received a complaint by the customer on the v60 indicating that the power cord has more resistance than allowed in electrical tests.It was reported there was no patient involvement at the time the issue was discovered.It was discovered at bench repair that the power cord has more resistance than allowed in electrical tests.The bench service engineer (bse) determined a replacement of the power cord was required.This investigation is ongoing.
Additional Manufacturer Narrative
The bench service engineer (bse) replaced the power cord to resolve the reported issue.The device passed required performance verification tests per philips standards and was returned to service.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.The issue was determined to be a malfunction, as the device did not meet all required specifications during verification testing and an internal device failure was identified.The reported issue of the power cord has more resistance than allowed in electrical tests could be reproduced during service evaluation/testing.The cause of the malfunction was due to a faulty power cord.